# SDR DHL9974117C

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, R/W ING NR 8 SLAT, INBD RIB CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 57-30-3, 2 BY 6, N/R 2882.
